# SDR SIMA201100504

- Difficulty date: January 5, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 16,840 hours, 14,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE SERVICE DOOR HINGING ARM EMERGENCY LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SERVICE DOOR HINGING ARM EMERGENCY LIGHT.  THE OPERATIONAL CHECK OF THE LIGHT ASSEMBLY WAS GOOD IAW EMBRAER 145 AMM 33-50-10.  THE AIRCRAFT RETURNED TO SERVICE.
